# SDR DALA1609040664

- Difficulty date: April 14, 2011
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 66,031 hours, 30,769 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE-DENT IN FORWARD ACCESSORY COMPARTMENT FRAME AT BS 231.25, BL 0.0.
